MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10010483
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris infusion set had flow issues.The following information was received by the initial reporter with the following verbatim it was reported by customer that "while the syringe is infusing you can push the plunger down and it will bolus the medication into the patient despite the rate being set on the pump.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - accuracy could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10010483 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
Additional information from the customer: the complaint was about the design/functionality of the lvp syringe set in general.They decided not to use the set in clinical practice based on the concerns mentioned in the pir.It was not used on a patient just demonstration prior to possible purchase.Bd marketing team stated i should send this in as a complaint since the customer has a concern about the set design if used in clinical practice.

Brand Name
BD ALARIS INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22049269
Report Number9616066-2025-01287
Device Sequence Number9061474
Product Code FPA
UDI-Device Identifier10885403232602
UDI-Public(01)10885403232602
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10010483
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown